The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (58 KB) | Metadata | Table of Contents | CMH summary
Volume 82, Issue 2, 2007, pp. 451–453
DOI: 10.4171/CMH/98

Published online: 2007-06-30

Erratum to "The Huber theorem for non-compact conformally flat manifolds"

Gilles Carron[1] and Marc Herzlich[2]

(1) Université de Nantes, France
(2) Université de Montpellier II, France

An argument in our paper The Huber theorem for non-compact conformally flat manifolds [Comment. Math. Helv. 77 (2002), 192–220] was not justified. Using recent work by G. Tian and J. Viaclovsky, we show that our result holds true.

No keywords available for this article.

Carron Gilles, Herzlich Marc: Erratum to "The Huber theorem for non-compact conformally flat manifolds". Comment. Math. Helv. 82 (2007), 451-453. doi: 10.4171/CMH/98